# SDR SWAA2013121823451

- Difficulty date: December 6, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N905WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36617
- Aircraft time: 21,112 hours, 12,615 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LOWER IN SPAR SKIN CRACKED AT STATION 157.10, 13.75 INCHES FROM REAR SPAR.  REPAIRED SKIN IAW SRM.
